# SDR DXTA2016072706273

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 6,067 hours, 4,875 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125692
- Part serial: 0453A
- Condition: Unserviceable
- Location: Rt Mlg
- Part time: 6,068 hours, 4,876 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR INDICATOR DID NOT ACTUATE NORMALLY.   RIGHT MAIN GEAR DOWN LIGHT WAS NOT ON.  LANDING GEAR WILL NOT EXTEND CHECKLIST COMPLETED AND RIGHT MAIN GEAR EXTENDED LIGHT CAME ON.  R & R THE RT SIDE BRACE ACTUATOR.  OPS CHECKS GOOD, REF MM 32-31-04.  R & R GEAR MONITOR PCB NZ044.  OPS CHECKS GOOD, REF MM 24-51-02. PARTS REPLACED: MLG ACTUATOR ASSY, PN: 1556600-4A, SN: 453A, PCB, PN: 6518394-1, SN: 0328.
